# SDR COMA0760647

- Difficulty date: November 15, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 28,333 hours, 24,519 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0090
- Condition: Faulty
- Location: Nlg
- Part time: 25,247 hours, 21,558 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 9484 - GEAR DISAGREE ON FINAL APPROACH NOSE GEAR WOULD NOT COME DOWN.  FOLLOWED QRH, LOWERED GEAR MANUALLY AND LANDED SAFELY.  REMOVED AND REPLACED NLG SELECTOR VALVE.
